Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Brain fog and HIV
Feb 25, 2008

I've been HIV+ for 17 years and have dealt with "brain fog" off and on for years. I feel fatigued, difficulty concentrating at work and have a loss of interest in usual things. My doctor says it's depression and I've been on an anti depressant now for 3 months. But still the lack of clarity remains. A bit better but still interefering. Any ideas?

Response from Dr. Horwath

Get a consultation with a psychiatrist. You have had a partial response to the antidepressant, but not full remission. In order to achieve full remission, you may need to adjust the dose or augment the antidepressant. If you consult an expert, you should be able to feel considerably better.



Previous
Restarting HIV Meds
Next
DR's and Prescription medications

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement